# SDR WX0A073013

- Difficulty date: November 24, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 40,090 hours, 24,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 6 - 11 OVERHEAD CEILING EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES FOR ROWS 6-11 CEILING EMER LIGHTS IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
